Pronađeno: 51-60 / 80 radova

Autori: Spalevic Miodrag M

>> Filter: Samo Article i Review

Naslov Kronrod Extensions with Multiple Nodes of Quadrature Formulas for Fourier Coefficients (Article)
Autori Milovanovic Gradimir V  Spalevic Miodrag M 
Info MATHEMATICS OF COMPUTATION, (2014), vol. 83 br. 287, str. 1207-1231
Projekat Serbian Ministry of Education and Science [174015, 174002]
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Error Bounds and Estimates for Gauss-Turan Quadrature Formulae of Analytic Functions (Article)
Autori Spalevic Miodrag M 
Info SIAM JOURNAL ON NUMERICAL ANALYSIS, (2014), vol. 52 br. 1, str. 443-467
Projekat Serbian Ministry of Education, Science and Technological Development [174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Error bounds of the Micchelli-Sharma quadrature formula for analytic functions (Article)
Autori Pejcev Aleksandar V  Spalevic Miodrag M 
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2014), vol. 259 br. , str. 48-56
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Error Bounds of Gaussian Quadrature Formulae for One Class of Bernstein-Szego Weights (Article)
Autori Spalevic Miodrag M 
Info MATHEMATICS OF COMPUTATION, (2013), vol. 82 br. 282, str. 1037-1056
Projekat Serbian Ministry of Education and Science [174002]
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov A note on an error bound of Gauss-Turan quadrature with the Chebyshev weight (Article)
Autori Milovanovic Gradimir V  Pejcev Aleksandar V  Spalevic Miodrag M 
Info FILOMAT, (2013), vol. 27 br. 6, str. 1037-1042
Projekat Serbian Ministry of Education and Science [174015, 174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Error bounds of Micchelli-Rivlin quadrature formula for analytic functions (Article)
Autori Pejcev Aleksandar V  Spalevic Miodrag M 
Info JOURNAL OF APPROXIMATION THEORY, (2013), vol. 169 br. , str. 23-34
Projekat Serbian Ministry of Education, Science and Technological Development (Research Project: "Methods of numerical and nonlinear analysis with applications") [174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov On the remainder term of Gauss-Radau quadrature with Chebyshev weight of the third kind for analytic functions (Article)
Autori Pejcev Aleksandar V  Spalevic Miodrag M 
Info APPLIED MATHEMATICS AND COMPUTATION, (2012), vol. 219 br. 5, str. 2760-2765
Projekat Serbian Ministry of Education and Science [174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Error bounds for Gaussian quadrature formulae with Bernstein-Szego weights that are rational modifications of Chebyshev weight functions of the second kind (Article)
Autori Pejcev Aleksandar V  Spalevic Miodrag M 
Info IMA JOURNAL OF NUMERICAL ANALYSIS, (2012), vol. 32 br. 4, str. 1733-1754
Projekat Serbian Ministry of Education and Science [174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Error estimates of anti-Gaussian quadrature formulae (Article)
Autori Spalevic Miodrag M 
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2012), vol. 236 br. 15, str. 3542-3555
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Maximum of the modulus of kernels of Gaussian quadrature formulae for one class of Bernstein-Szego weight functions (Article)
Autori Spalevic Miodrag M  Pranic Miroslav S  Pejcev Aleksandar V 
Info APPLIED MATHEMATICS AND COMPUTATION, (2012), vol. 218 br. 9, str. 5746-5756
Projekat Serbian Ministry of Education and Science[174002]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Ispis zapisa u formatu:TXT | BibTeX